Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Vomiting, dizziness after drinking bubble tea. Allergic reaction?

Do you think I m allergic to soy as the other day I drank bubble tea that was dairy free (not sure if it was soya or not) and I threw up six times and almost fainted, I don t think it was a sickness bug because none of my family caught it, and also we all had some of the bubble tea so there wasn t anything wrong with it
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
I am unsue what was in your bubble tea but checking the list of ingredients will help.
Soy allergy is not very common and a soy-free diet is very difficult and almost impossible to continue for more than a few weeks.
If you have a problem with drugs such as pain killers (NSAIDs) or aspirin, occasionally salicylates in tea can cause such problems as it gets concentrated. Hives on skin, vomiting after ingestion of foods (within 1 hr usually) is a sign of allergy and needs to be checked in detail.
Keep antihistamines (cetirizine 10mg) handy for future but get this checked if it happens again especially if you have underlying asthma.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor